# SDR DALA2024121711771

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,252 hours, 46,500 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Not Reported
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- STEP 16 OF ER/A 622950-14AD REV 0 PRI REV 2. C/W STEP 16 A&B PR1422A2 USED AT 1700 13DEC24. C/W STEP 16 STEP B PR1422B1/2 USED 0100 15DEC24. C/W STEP 16 STEP C UP TO LT TANK LEAK CHECK. LEAK CHECK COMPLETED. SENT TO REFUEL FOR LEAK CHECK. TANK FILLED WITH 5K NO LEAKS NOTED. (LP #0713998)
